# SDR AU970724

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 411
- Engine: Cont GTSIO520C
- Propeller: Mcauly 3AF34C74
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 08113507
- Condition: Corroded
- Location: Rt Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER RH FUSELAGE WING ATTACHMENT FITTING CONTAINED EXFOLIATION CORROSION ON LOWER SURFACE
